Article citationsMore>>

F. Brickell, “A New Proof of Deicke’s Theorem on Homogeneous Functions,” Proceedings of the American Mathematical Society, Vol. 16, No. 2, 1965, pp. 190-191.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.